# SDR HNAA0800027

- Difficulty date: January 10, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N826EN
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 48,275 hours, 33,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Part number: MWSD20E2
- Condition: Inoperative
- Location: Cabin
- Part time: 48,275 hours, 33,603 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ROW 7, FLOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPAIRED WIRING AND REPLACED CONNECTOR/DIODE AT CR4, OPERATIONAL CHECK GOOD.
